Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of Brandt semigroups


Author: R. J. Warne
Journal: Bull. Amer. Math. Soc. 72 (1966), 683-684
DOI: https://doi.org/10.1090/S0002-9904-1966-11556-2
MathSciNet review: 0193172
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 132791
  • 2. R. J. Warne, Extensions of completely 0-simple semigroups by completely 0-simple semigroups, Proc. Amer. Math. Soc. 17 (1966), 522-523. MR 197609
  • 3. R. J. Warne, Extensions of Brandt semigroups and applications (to appear). MR 349885


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11556-2

American Mathematical Society